# SDR CA020829016

- Difficulty date: August 26, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 55,333 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: LJ37013
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND NR 1 ENGINE THRUST REVERSER BLOCKER DOOR AT THE 8 O`CLOCK POSITION,  DAMAGED AND THE TRANSLATING SLEEVE NOT CLOSED PROPERLY (GAP TO LARGE).  MAINTENANCE REPLACED THE BLOCKER DOOR I.A.W.  AMM 78-31-16 AND THE TRANSLATING COWL RIGGED I.A.W. 78-30-00 P. 516, PARA E.
